Open Access

A generalization of Gaussian white noise analysis


Full Text

Coming Soon.





Article Information

TitleA generalization of Gaussian white noise analysis
SourceMethods Funct. Anal. Topology, Vol. 1 (1995), no. 1, 28-55
MathSciNet MR1402155
CopyrightThe Author(s) 1995 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Yu. M. Berezansky, V. O. Livinsky, and E. W. Lytvynov, A generalization of Gaussian white noise analysis, Methods Funct. Anal. Topology 1 (1995), no. 1, 28-55.


BibTex

@article {MFAT2,
    AUTHOR = {Berezansky, Yu. M. and Livinsky, V. O. and Lytvynov, E. W.},
     TITLE = {A  generalization  of  Gaussian  white  noise  analysis},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {1},
      YEAR = {1995},
    NUMBER = {1},
     PAGES = {28-55},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=2},
}


All Issues